The third boundary value problem for degenerate linear elliptic equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 259-262
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a11,
author = {M. I. Aliev},
title = {The third boundary value problem for degenerate linear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {259--262},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a11/}
}
M. I. Aliev. The third boundary value problem for degenerate linear elliptic equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 259-262. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a11/